# SDR SWAA2021052876528

- Difficulty date: May 24, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 65,393 hours, 38,534 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H HORIZONTAL STAB RIB NO4 STA 120.30 CRACKED AT #4 STIFFENER LOWER FLANGE ; / TRIMED OUT DAMAGED SECTION AND INSTALLED REPAIR PARTS AT L/H HORIZONTAL STAB RIB#4 STIFFENER#4 LOWER FLANGE PER REF B737-700 SRM 55-10-09-2R-5.; FINAL INSPECTED; REPAIRED L/H HORIZONTAL STAB RIB #4 STIFFENER #4.; RII FOR STEP 3.
